Translator Disclaimer
June 2002 Review: Uri Abraham, Matatyahu Rubin, Saharon Shelah, On the Consistency of Some Partition Theorems for Continuous Colorings, and the Structure of $\aleph_1$-Dense Real Order Types
J. Steprans
Bull. Symbolic Logic 8(2): 303-305 (June 2002). DOI: 10.2178/bsl/1182353878
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
3 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.8 • No. 2 • June 2002
Back to Top